# SDR FDEA201201100078

- Difficulty date: January 10, 2012
- Submitted: January 18, 2012
- Operation: Air carrier
- Aircraft: N307FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48291
- Aircraft time: 62,718 hours, 19,988 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fairing
- Part number: ANB74373
- Part serial: 87071B
- Condition: Missing
- Location: Cargo Door
- Stage of operation: TX
- How discovered: V
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

ON ARRIVAL, FOUND THE FAIRING DOOR MISSING, ON THE CENTER CARGO DOOR, THAT COVERS THE VENT LATCH.  FURTHER INSP OF DOOR REVEALED A GASH/HOLE APPROX 4-5" IN LENGTH.  DOOR AND ASSOCIATED PARTS NOT STOCKED, WILL ORDER AOG.  REPAIRING GASH/HOLE DAMAGE, MISSING DOOR IN FAIRING BY FILLING HOLE AND APPLING 3 LAYERS OF FIBERGLASS IN REF TO SRM 51-62-01, VOL II WAITING FOR REPAIR TO CURE/HARDEN.  INSTALLED VENT DOOR ASSY REF CHAP 20 SMP AND IPC 53-53-09-01.  DOOR OPS CHECKS NORMAL.
